# SDR SWAA2025102218312

- Difficulty date: September 26, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CLIP BETWEEN VERTICAL ANGLE AND MID SPAN DEFLECTION CONTROL RIB IS CRACKED.   REMOVED L/H WING CLIP BETWEEN VERTICAL ANGLE AND MID SPAN DEFLECTION CONTROL RIB FOR REPLACEMENT PER SRM 51-40-02.
